# SDR CA960826018

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182A
- Engine: Cont O470L
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose Fitting
- Part number: 3116D
- Condition: Cracked
- Location: Vac Hose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE VACUUM HOSE FITTING. THE "B" NUT WAS FOUND CRACKED. SUBMITTER SUSPECTS THAT AN OVERTORQUING OF THE NUT TOOK PLACE.
